# SDR F3LA200700165

- Difficulty date: June 27, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 9,920 hours, 4,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED OPERATIONAL TESTS OF BOTH OVERWING RELEASE SLIDE CABLES FAILED.  ADJUSTED LT AND RT EMERGENCY SLIDE EXIT RELEASE CABLES IAW AMM 25-62-43-820-050 AND CHECKED GOOD.
